Join the 'Estarylla' group to help and get support from people like you.
We found 11 questions associated with the 'Estarylla' topic.
Posted 19 Jan 2018 by • 2 answers
I was on tri-estarylla for about 2 years then I switched to the Nexplanon implant during the middle of June 2017 and I got it removed during the middle of December 2017. During middle of September, I started experiencing excessive hair loss and it has not subsided since I removed Nexplanon. I got a ...
Posted 23 May 2013 by • 2 answers
I just finished my three weeks of tri-estarylla and have been on the placebo since monday. With tri-sprintec i would just throw the placebo away, and did the same with the new meds. I usually would start my cycle on wednesday evening, and that is down to the 'T' in all my cycles. It is ...
Posted 20 May 2014 by • 1 answer
Tri-Lo-Estarylla - If I skip my inactive pills on to delay my period do I start a new week of active
Posted 27 Feb 2018 by • 1 answer
... pills in substitution for the inactive pills? Or do I skip that week and restart the following ?
Posted 18 Mar 2018 by • 1 answer
I am taking tri estarylla birth control pills, I usually take them at 9:30 pm last night I took it last night at 11:30 pm. Me and my boyfriend just had protected sex but the condom leaked it did not break is there any possibility that I could get pregnant.
Posted 12 Jun 2013 by • 1 answer
i know it is basically the same pill maybe different ingrediants
Posted 28 Aug 2013 by • 1 answer
Hi I just begun taking this form of birth control. I have a hair growth problem on my face like I literally have a beard..can this birth control help reduce the hair growth on my face?
Posted 9 Mar 2017 by • 1 answer
... do ?
Posted 9 Jun 2017 by • 2 answers
Please tell me
Posted 12 Aug 2018 by • 1 answer
I’ve never taken birth control until yesterday. My period started yesterday and so I took the first pill before I went to bed at 10:30pm. I woke up around 4:00am very nauseous. I vomited at 6:00am. It was more like dry heaving. But I felt terrible for hours. I’m nervous to keep taking ...
Posted 2 Feb 2014 by • 1 answer
... heavily for about a week now. Is this normal? How long will the bleeding last?